# SDR QXEA2011092100850

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD SEAT TRACK IS CORRODED AFT OF FR 701.  BLENDED CORROSION IAW RD 8/4-53-2362.  BLENDED AREA IS WITHIN LIMITS IAW RD 8/4-53-2362.  CONFIRMED CRACK FREE REF NTM 51-00-01-250-801.  APPLIED ALODINE AND FASTWELD IAW SRM 51-21-10-02-01 AND 51-22-35-02-01.
